New customer? Create your account
Lost password? Recover password
Remembered your password?
Checkout safely using your preferred payment method
Sinutab Non Drowsy Tablets provide a non-drowsy formula to help clear nasal and sinus congestion. Its double-action formula also helps to relieve headaches and pain associated with the common cold.
You Must Be Aged Over 18 Years to Purchase This Product. Maximum order quantity of two packets per order.
Product Size: 15 tablets
How to use:
Adults and Children aged 12 years and over
Two tablets to be taken every four to six hours, up to four times a day.
Maximum daily dose: 8 tablets
Do not use if you suffer from;
Cardiovascular disease including hypertension
• Diabetes mellitus
• Phaeochromocytoma
• Hyperthyroidism
• Closed angle glaucoma
• Severe renal impairment
• Not be used if you take MAOIs
May cause difficulty sleeping
Contains:
Paracetamol 500 mg Pseudoephedrine hydrochloride 30mgAll good here; thanks for your services;
5 Star *****
Was very fast delivery I am happy with product as well. Thank you
Free Delivery Nationwide
Orders €45+
Easy Returns
Top-Notch Support
Fast & Friendly
Secure Payments
End to End Encryption
Sinutab Non Drowsy Tablets - 15 Pack